Uniform Domains and Uniform Domain Decomposition Property in Real Normed Vector Spaces

  • M. Huang
  • X. Wang

Abstract

Let $E$ be a real normed vector space with $\dim(E)\geq 2$, $D$ a proper subdomain of $E$. In this paper we characterize uniform domains in $E$ in terms of the uniform domain decomposition property. In addition, we discuss the relation between quasiballs and domains with the quasiball decomposition property in $\mathsf{R}^n$.
Published
2013-09-01
How to Cite
Huang, M., & Wang, X. (2013). Uniform Domains and Uniform Domain Decomposition Property in Real Normed Vector Spaces. MATHEMATICA SCANDINAVICA, 113(1), 128-142. https://doi.org/10.7146/math.scand.a-15485
Section
Articles